# SDR DHLA7432009649

- Difficulty date: November 14, 2008
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 277
- Part time: 41,025 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE COCKPIT FLOORBEAM WITH CORROSION AT STA 277 AND AT 12 INCHES LBL 0.  REPAIRED IAW SRM 51-40-4 FIG 1.
